# SDR IXXA0500196O

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 87,207 hours, 36,187 cycles
- Engine: Ge CFM562C1
- Engine time: 36,072 hours, 1,591 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 87,207 hours, 36,187 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KLRD TO KLRD LEVELING AT 17000 FT NR 1 ENGINE FLAMED OUT.  ACCOMPLISHED FLAMEOUT CHECK LIST ENGINE STARTED NORMALLY.  AFTER WARM UP PERIOD THROTTLE WAS ADVANCED WITH NO RESPONSE FROM ENGINE.  THE ENGINE SHUTDOWN.  OIL PRESSURE WENT TO 0 AT THAT TIME.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AND NR 1 ENGINE NOSE COWL.  AFTER ENGINE INSTALLATION AN IDLE CHECK AT PARTIAL POWER AND AT MAX POWER WERE PERFORMED AS WELL AS A VISUAL INSPECTION OF FORWARD AND REAR MOUNTS.  WORK WAS PERFORMED PER ALL APPLICABLE MANUALS.  THERE WERE NO DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
